Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pain in the chest, armpits and lower back. On medication for diabetes and hypertension. Gastric problem?

dear sir,i have a gastric problem and i get pain armpits and lowback and somtimes pain in chest for a second and i have been tacking BP tab Diabitic tablet and for gas i have tried omeprazole/rebeprazole/pentaprazole/rebeprazole+domperidone/pentaprazole + dompewridone and with gastric i have muscules bones pain. kindly suggest good medicine and a diet
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Your having pain around chest, arm and back probably due to dyspepsia/Gastroesophageal reflux disease. In this disease you feel heart burn and indigestion with bloating caused by reflux of acid from stomach to esophagus (due to relaxation of lower esophageal sphincter).
As you are already taking medicine for it but it dose not resolved.
You need to change your life style by avoiding spicy food, carbonated drinks, caffeine, tobacco,alcohol etc.
Do not go to sleep within 2 hours of taking meal.
use extra pillows during sleep to raise your head.
Lose weight if you are obese.
Exercise regularly.
As you are also hypertensive, you need to visit your doctor and get chest x-ray and ECG done to rule out any cardiac problem. You may be advised to get your endoscopy done as your GERD is not healing with treatment.
Hope it helps,
Take Care!
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor